Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 19, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Feb 8, 2023, 3:27 PM CST for Vermilion Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 8, 2023, 3:27 PM CST (21:27 UTC)
- Expired
- Feb 8, 2023, 4:00 PM CST
- In force
- 33 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 98 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082
WFUS54 KLCH 082127
TORLCH
LAC113-082200-
/O.NEW.KLCH.TO.W.0019.230208T2127Z-230208T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
327 PM CST Wed Feb 8 2023
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
South central Vermilion Parish in southwestern Louisiana...
* Until 400 PM CST.
* At 327 PM CST, a severe thunderstorm capable of producing a tornado
was located near Pecan Island, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pecan Island around 335 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2955 9239 2957 9253 2979 9247 2971 9220
2953 9231
TIME...MOT...LOC 2127Z 201DEG 24KT 2957 9242
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Denson1 follow-up statement
814
WWUS54 KLCH 082139
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
339 PM CST Wed Feb 8 2023
LAC113-082200-
/O.CON.KLCH.TO.W.0019.000000T0000Z-230208T2200Z/
Vermilion LA-
339 PM CST Wed Feb 8 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTH
CENTRAL VERMILION PARISH...
At 339 PM CST, a severe thunderstorm capable of producing a tornado
was located near Pecan Island, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Vermilion Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2960 9234 2963 9247 2979 9247 2971 9220
TIME...MOT...LOC 2139Z 201DEG 24KT 2965 9239
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DensonWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Feb 8, 3:18 PM CST, 9 minutes earlier.
Area forecast discussion, Feb 8, 3:18 PM CST, 9 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
318 PM CST Wed Feb 8 2023
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(Tonight through Friday night)
Wx map shows high pressure off the Southeast U.S. coast, surface
low over the ArkLaTex, with the cold front extending south TYR to
just west of IAH. The continued tight pressure gradient across the
area keeping south winds 20-25 mph with gusts of 30-35 mph at most
observations this afternoon with the Wind Advisory continuing.
Higher gusts likely with the passing TSRA, as noted at New Iberia
with a 47 mph. Radar showing several clusters of showers and
thunderstorms across Southeast Texas, Central and Southern
Louisiana, and adjacent coastal waters out 60 nautical miles.
A robust mid to upper level shortwave/low over West Texas/Oklahoma
panhandle this afternoon will rapidly lift east northeast across
the remainder of North Texas/Oklahoma and the ArkLaTex this
evening, and more northeast across AR/MO early Thursday. This is
continuing to generate sufficient lift, coupled with the
available deep layer moisture off the Gulf, to yield numerous to
widespread showers and thunderstorms ongoing this afternoon and
expected to continue this evening. Special 19z LCH sounding
indicates the marine layer (at least inland) has eroded away with
the sufficient mixing, Sfc CAPE of 3138 J/kg, PW 1.35", and 1-3km
SRH around 167 m2/s2. SPC continues a Slight Risk (Level 2 of 5)
of severe thunderstorms for most of the area, except Avoyelles
Parish where an Enhanced Risk (Level 3 of 5) and points northeast
into NE LA/MS. Damaging wind gusts appear the highest probably of
severe weather threat at 15%, with a 5% on the Tornado threat
along and north of the U.S. 190 corridor in Louisiana, and 10% for
Avoyelles parish.
For precipitation forecasts, WPC maintains a Marginal Risk (Level
1 of 4) for Excessive Rainfall over the area. Preliminarily rainfall
estimates range from 0.5-1.0 inches over SE TX, and 1.0-2.0 inches
for C and S LA, with locally higher amounts possible in the heavier
thunderstorms.
The cold frontal passage will end the precipitation from west to
east over Southeast Texas by sunset, Central and Southwest
Louisiana by late evening, and early Thursday morning over South
Central Louisiana. Some training of the thunderstorms may occur
over Lower Acadiana later this evening/early morning when the
shortwave exits the region and the cold front slows up a bit. Do
expect the front to eventually push through during early Thursday
morning. Clearing skies expected over Southeast Texas, Central and
Southwest Louisiana toward daybreak, coupled with diminishing
winds, may lead to some patchy to areas of fog. Guidance is mixed
with this formation, but will leave patchy fog wording in
forecast.
Decreasing cloudiness expected during the day Thursday over most
of the area, except lower Acadiana region where lingering cloudiness
will linger into the late morning hours. Another deep layer mid/upper
level trough will dig further south across the midwest Thursday
night and Friday. This will set up a more predominate northwest
flow aloft over the region and bring a much stronger cold front
late Thursday night into early Friday morning. No precipitation
expected with this frontal boundary, but will be followed by colder
and drier air filtering across the region.
08/DML
&&
.LONG TERM...
(Saturday through next Tuesday)
Surface high pressure begins to settles over the Ark-La-Tex as we
head into the weekend, allowing the pressure gradient to gradually
relax overhead. Aloft, an impressive closed low over the north-
central Gulf will slide east of the region on Sat, allowing
lingering cloud cover to clear out through the mid-day. As a result,
a mostly sunny and somewhat breezy afternoon is on tap, with
afternoon highs topping out in the mid 50s. As winds continue to
relax Sat night, combination of light winds and clear skies will
allow for good radiational cooling, with a light freeze expected to
occur generally along and north of I-10. Heading into Sunday,
surface high pressure becomes situated directly overhead, providing
a very pleasant and seasonal end to the weekend with afternoon highs
expected to top out around 60 degrees area-wide amid sunny skies.
As surface high pressure continues to slide east late Sun, winds
turn back to the south in its wake, allowing for a steady increasing
in low level moisture ahead of our next low pressure system which is
expected to arrive late Mon/early Tues. Cloud cover quickly fills in
overnight Sun into early Mon, followed by a return of isolated to
scattered showers Mon late morning/early afternoon. Rain chances
look best across SE TX on Monday, closer to the approaching low, but
will begin to spread east later in the day into the overnight
period. By early Tues, the next mid/upper level low is expected to
be situated over central TX, while its surface companion will be
near the DFW region with a cold front draped along the S TX coast.
As both of these features slide east through the day Tues, expect
another round of widespread showers and thunderstorms. Still a bit
too early to determine any further details however, this set up
looks very similar to the last few systems which brought severe
weather to the region.
&&
.AVIATION...
(18Z TAFS)
MVFR/IFR ceilings will prevail this afternoon and evening along
with periods of TSRA. Timed the worst segments of +TSRA for 19-23
for BPT, 20-24z for AEX/LCH, and 00-04z for ARA/LFT. Once the weak
front moves through this evening ending the TSRA from west to
east, brief clearing and diminishing winds may lead to some
radiational fog at BPT/LCH/AEX bringing visibilities down to IFR
towards daybreak.
08/DML
&&
.MARINE...
Satellite imagery now shows SHRA/TSRA and clouds obscuring the areas
of dense marine over the near shore coastal waters. Latest short
term visibility guidance continues to show 1SM or less visibilities
through the remainder of the afternoon for the 0-20 nm zones and
Vermilion/Atchafalaya Bays. Last river pilot report had 1/2 mile
at Cameron shortly after noon. Thus, keeping the Dense Fog
Advisory for these areas through 6 PM.
Otherwise, onshore flow will continue this afternoon and tonight
ahead of the cold front. Numerous to widespread showers and
thunderstorms will continue ahead of the front this afternoon and
evening. Some of these storms will have the potential to be
severe with damaging winds and waterspouts. Ending of the showers
and thunderstorms from west to east, followed by offshore flow,
will occur this evening and overnight with the frontal passage. A
secondary, stronger cold front will move across the coastal waters
on Friday with strong offshore flow and building seas developing
behind the front Friday into Friday night.
08/DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 43 68 44 58 / 80 0 0 10
LCH 45 67 47 59 / 80 0 10 10
LFT 51 67 49 62 / 90 0 10 10
BPT 45 69 46 60 / 40 0 0 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CST this evening for LAZ027>033-041>045-
052>055-073-074.
TX...Wind Advisory until 7 PM CST this evening for TXZ180-201-215-216-
259>262.
GM...Dense Fog Advisory until 6 PM CST this evening for GMZ435-450-
452-455.
&&
SHORT TERM...08
LONG TERM....78
AVIATION...08Hazardous weather outlook, Feb 8, 3:54 AM CST, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 354 AM CST Wed Feb 8 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-091000- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 354 AM CST Wed Feb 8 2023 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms this morning will become widespread by this afternoon into early this evening. Some of these storms could become severe producing damaging winds. A couple of tornadoes will also be possible. In addition to the severe weather threat, periods of heavy rainfall could lead to localized street flooding. Outside of thunderstorms, strong gradient winds of 20 to 25 mph with gusts over 30 mph will be possible. A Wind Advisory is in effect from noon until 7 PM this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated showers and thunderstorms will be possible beginning Monday afternoon increasing Monday night into Tuesday with the approach of the next cold front. While early indications show some potential for severe weather with this system, it is too early to identify specific threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ470-472-475-091000- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 354 AM CST Wed Feb 8 2023 This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and Tonight. Breezy onshore flow will persist through the day in advance of an approaching cold front. Isolated showers and thunderstorms over area waterways this morning will become widespread this afternoon. Some of these storms will have the potential to be severe with strong winds and waterspouts. Moderate to strong offshore flow will develop in the wake of the frontal passage tonight into Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A second, dry cold front will push through the coastal waters Friday morning with strong and gusty northerly winds and increasing seas developing in it's wake. Small craft advisories will likely be needed Friday into Friday night. Isolated showers and thunderstorms will be possible beginning Monday afternoon increasing Monday night into Tuesday with the approach of the next cold front. While early indications show some potential for severe weather with this system, it is too early to identify specific threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-091000- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 354 AM CST Wed Feb 8 2023 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Areas of marine fog will continue over the near shore coastal waters through mid to late morning before dissipating as thunderstorms become more widespread. Breezy onshore flow will persist through the day in advance of an approaching cold front. Isolated showers and thunderstorms over area waterways this morning will become widespread this afternoon. Some of these storms will have the potential to be severe with strong winds and waterspouts. Moderate to strong offshore flow will develop in the wake of the frontal passage tonight into Thursday morning. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A second, dry cold front will push through the coastal waters Friday morning with strong and gusty northerly winds and increasing seas developing in it's wake. Small craft advisories will likely be needed Friday into Friday night. Isolated showers and thunderstorms will be possible beginning Monday afternoon increasing Monday night into Tuesday with the approach of the next cold front. While early indications show some potential for severe weather with this system, it is too early to identify specific threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 8, 12:59 PM CST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1259 PM CST Wed Feb 8 2023
LAZ030-031-041-042-081930-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-
1259 PM CST Wed Feb 8 2023
...A strong thunderstorm will impact portions of northwestern
Jefferson Davis, southeastern Beauregard, central Calcasieu and
southwestern Allen Parishes through 130 PM CST...
At 1259 PM CST, Doppler radar was tracking a strong thunderstorm over
Westlake, moving north at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake Charles, Sulphur, Westlake, Reeves, Moss Bluff, Ragley,
Longville, Topsy and Gillis.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 24 and 35.
Interstate 210 between mile markers 1 and 2, and between mile
markers 4 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3017 9318 3023 9337 3066 9326 3058 9291
TIME...MOT...LOC 1859Z 200DEG 37KT 3028 9325
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DensonSpecial weather statement, Feb 8, 1:29 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
129 PM CST Wed Feb 8 2023
LAZ027-030-082000-
Beauregard LA-Vernon LA-
129 PM CST Wed Feb 8 2023
...A strong thunderstorm will impact portions of eastern Beauregard
and southeastern Vernon Parishes through 200 PM CST...
At 129 PM CST, Doppler radar was tracking a strong thunderstorm near
Longville, or 8 miles west of Dry Creek, moving north at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Ridder, Sugartown, Ragley, Longville, Tulla, Cravens and Bundick
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3096 9296 3060 9311 3060 9313 3054 9313
3047 9316 3050 9331 3099 9326
TIME...MOT...LOC 1929Z 193DEG 38KT 3066 9320
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DensonSpecial weather statement, Feb 8, 1:59 PM CST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
159 PM CST Wed Feb 8 2023
TXZ215-216-261-082030-
Orange TX-Jefferson TX-Southern Jasper TX-
159 PM CST Wed Feb 8 2023
...A strong thunderstorm will impact portions of northern Jefferson
and western Orange Counties through 230 PM CST...
At 158 PM CST, Doppler radar was tracking a strong thunderstorm near
Hamshire, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beaumont, Port Arthur, Nederland, Port Neches, Vidor, Hamshire,
Central Gardens, Rose City, Pine Forest, Lakeview, Fannett, La Belle
and Southeast Texas Regional Airport.
This includes Interstate 10 in Texas between mile markers 864 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3018 9417 3017 9411 3019 9411 3020 9409
3023 9412 3028 9406 3001 9389 2975 9435
2989 9436 2989 9444 2992 9444
TIME...MOT...LOC 1958Z 224DEG 48KT 2991 9432
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DensonSpecial weather statement, Feb 8, 2:32 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
232 PM CST Wed Feb 8 2023
LAZ030-041-TXZ262-082100-
Calcasieu LA-Beauregard LA-Southern Newton TX-
232 PM CST Wed Feb 8 2023
...A strong thunderstorm will impact portions of southwestern
Beauregard, northwestern Calcasieu Parishes in southwestern Louisiana
and southwestern Newton Counties through 300 PM CST...
At 231 PM CST, Doppler radar was tracking a strong thunderstorm near
Deweyville, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Starks, Fields, Deweyville, Devils Pocket and Lunita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3041 9389 3055 9357 3033 9348 3024 9388
3033 9390
TIME...MOT...LOC 2031Z 239DEG 30KT 3034 9382
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DensonThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:53 AM CST | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 15 hr |
| Feb 8, 10:00 AM CST | Marine Dense Fog Advisory | LCH | 8 hr | |
| Feb 8, 12:59 PM CST | Special Weather Statement | LCH | Calcasieu | 31 min |
| Feb 8, 1:29 PM CST | Special Weather Statement | LCH | Beauregard | 31 min |
| Feb 8, 2:51 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 39 min |
| Feb 8, 3:03 PM CST | Special Marine Warning | LCH | 27 min | |
| Feb 8, 4:19 PM CST | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu | 3 hr |
| Feb 8, 4:40 PM CST | Tornado Warning | LCH | Acadia, Vermilion | 35 min |
| Feb 8, 4:49 PM CST | Special Marine Warning | LCH | 56 min | |
| Feb 8, 5:05 PM CST | Special Weather Statement | LCH | Avoyelles | 25 min |
| Feb 8, 5:15 PM CST | Special Weather Statement | LCH | Jefferson Davis | 30 min |
| Feb 8, 5:37 PM CST | Special Weather Statement | LCH | Allen | 23 min |
Nearby
Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.